Constructions for quantum computing with symmetrized gates

Ivanyos, Gábor and Nagy, Attila B. and Rónyai, Lajos (2008) Constructions for quantum computing with symmetrized gates. Quantum Information and Computation, 8 (5). pp. 411-429.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:32
Last Modified: 11 Dec 2012 15:32
URI: http://eprints.sztaki.hu/id/eprint/5629

Update Item Update Item